Vol. 8 (2002), no. 1

Pascal measure on generalized functions and the corresponding generalized Meixner polynomials

Yurij M. Berezansky

Methods Funct. Anal. Topology 8 (2002), no. 1, 1-13

On the inverse spectral problem for a commutative field of operator-valued Jacobi matrices

Yu. A. Chapovsky

Methods Funct. Anal. Topology 8 (2002), no. 1, 14-22

On density of some sets of infinitely differentiable vectors of a closed operator on a Banach space

Myroslav L. Gorbachuk, Yuri G. Mokrousov

Methods Funct. Anal. Topology 8 (2002), no. 1, 23-29

Unconditional basis property for some families of functions and continuous invertibility of Toeplitz operators with unimodular symbols

G. M. Gubreev, A. A. Tarasenko

Methods Funct. Anal. Topology 8 (2002), no. 1, 30-35

1-D Schrödinger operators with singular Gordon potentials

R. O. Hryniv, Ya. V. Mykytyuk

Methods Funct. Anal. Topology 8 (2002), no. 1, 36-48

A variant of the inverse negative eigenvalues problem in singular perturbation theory

V. Koshmanenko

Methods Funct. Anal. Topology 8 (2002), no. 1, 49-69

Monomial ∗-algebras and Tapper's conjecture

Stanislav V. Popovych

Methods Funct. Anal. Topology 8 (2002), no. 1, 70-74

Morse functions with finite number of singularities on a plane

A. O. Prishlyak

Methods Funct. Anal. Topology 8 (2002), no. 1, 75-78

On bounded and unbounded idempotents whose sum is a multiple of the identity

Yuriĭ Samoĭlenko, Lyudmila Turowska

Methods Funct. Anal. Topology 8 (2002), no. 1, 79-100


All Issues